# SDR DALA2024032003536

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 91,682 hours, 16,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Deformed
- Location: Nr 11 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 NO.11 SLAT O/B EDGE FOUND DEFORM. CORRECTIVE ACTION: NO.11 SLAT O/B EDGE REPAIRED AS PER B767-400 SRM57-43-02-2R-1 & SRM51-70-10-2R-4 FIG201 SHEET1 & SRM51-70-10-2R-0. (0250231)
